# SDR SWAA2022092646391

- Difficulty date: August 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN AREA STIFFENER AT RBL 15 BETWEEN STA 380 AND STA 400 SHOWS MULTIPLE CRACKS AROUND FASTENER HOLES / [01] REMOVED STIFFENER AT MAIN CABIN BETWEEN STA. 380 TO STA. 400 RBL. 15'. REF. SRM. 51-40-02-0G-0-A00729.;[02] VERIFIED REMOVAL OF STIFFENER AT MAIN CABIN BETWEEN STA. 380 TO STA. 400 RBL. 15;[03] RECEIVED NEW ANGLE PART NUMBER 143A5410-170 PO# 1784756 AT CABIN AREA STIFFENER AT RBL 15 BETWEEN STA 380AND STA 400;[04] VERIFIED NEW REPLACMENT PART.;[05] LOCATED AND DRILLED NEW ANGLE AS PER SRM 51-40-05-OG-0;[06] CORRECTION FOR STEP 5:LOCATED AND DRILLED NEW CABIN AREA STIFFENER AT RBL 15 BETWEEN STA 380 AND STA 400 AS PER SRM 51-40-05-0G-0; PENDING FLOOR TO ANGLE HOLES;[07] VERIFIED STEP 6 LOCATED AND DRILLED NEW CABIN AREA STIFFENER AT RBL 15 BETWEEN STA 380 AND STA 400;[08] OK TO INSTALL NEW STIFFENER;[09] INSTALLED NEW STIFFENER AT MAIN CABIN AREA RBL. 15' BETWEEN STA. 380 TO STA. 400 REF.51-40-02-0G-0;[10] VERIFIED STEP 8 AND 9
